| Model Number |
RH1-A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the inferior mesenteric artery using a ruby coil detachment handle (handle) and ruby coil.During the procedure, the physician attempted to detach the first ruby coil with the handle.It was reported the handle made a strange sound, and the ruby coil was not detached.Therefore, the handle was not used for the remainder of the procedure.The procedure was completed using a new handle and the same ruby coil.There was no report of an adverse effect to the patient.